# SDR FDEA202206091469

- Difficulty date: June 9, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300*
- Aircraft serial: 530
- Aircraft time: 41,399 hours, 21,833 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: A5527605600096
- Part serial: CG1079
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT :EXISTING COMPOSITE REPAIR FOUND ON R/H ELEVATOR LWR   SKIN LOCATED AT ER 5 230MM FRONT SPAR  260MM POSITION FOUND EXISTING REPAIR WITHOUT APPROVED DOCUMENTATION ON RH ELEVATOR   (PN:A5527605600096, SN:CG1079), REFER TO EA NO:6-5520-92149B P2 TITLE:STABILIZERS-  ELEVATORS-EXISTING COMPOSITE REPAIR JUSTIFICATION ON RH ELEVATOR, FOR DETAIL   INSPECTION & CLASSIFICATION INFORMATIOMN, WRI NO:55208923
